Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 59, NWS Jacksonville, FL

April 28, 20116 counties in Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Apr 28, 2011, 11:21 AM EDT for 6 counties in Georgia. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 28, 2011, 11:21 AM EDT (15:21 UTC)
Expired
Apr 28, 2011, 12:15 PM EDT
In force
54 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Atkinson County, GA, Bacon County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Ware County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 28, 9:47 AM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 3.4 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1394 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 161 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1394 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
817 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
161 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

688 
WUUS52 KJAX 281521
SVRJAX
GAC003-005-065-069-101-299-281615-
/O.NEW.KJAX.SV.W.0059.110428T1521Z-110428T1615Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1121 AM EDT THU APR 28 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN WARE COUNTY IN SOUTHEAST GEORGIA
  SOUTHEASTERN ATKINSON COUNTY IN SOUTHEAST GEORGIA
  EXTREME SOUTHERN BACON COUNTY IN SOUTHEAST GEORGIA
  CLINCH COUNTY IN SOUTHEAST GEORGIA
  EXTREME SOUTHEASTERN COFFEE COUNTY IN SOUTHEAST GEORGIA
  NORTHWESTERN ECHOLS COUNTY IN SOUTHEAST GEORGIA

* UNTIL 1215 PM EDT

* AT 1120 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST
  OF DU PONT TO MAYDAY...OR ALONG A LINE EXTENDING FROM LAKELAND TO 8
  MILES NORTH OF STATENVILLE...AND MOVING NORTHEAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DU
  PONT...HOMERVILLE...COGDELL...ARGYLE...MANOR AND DIXIE UNION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3080 8314 3081 8311 3083 8311 3083 8310
      3086 8308 3086 8302 3088 8298 3118 8298
      3119 8304 3146 8243 3089 8242 3074 8313
      3078 8314
TIME...MOT...LOC 1520Z 241DEG 35KT 3108 8301 3083 8300

$$

ENYEDI
1 follow-up statement
662 
WWUS52 KJAX 281546
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1146 AM EDT THU APR 28 2011

GAC005-069-281557-
/O.CAN.KJAX.SV.W.0059.000000T0000Z-110428T1615Z/
BACON GA-COFFEE GA-
1146 AM EDT THU APR 28 2011

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN COFFEE
AND SOUTHERN BACON COUNTIES IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3080 8314 3081 8311 3083 8311 3083 8310
      3086 8308 3086 8302 3088 8298 3108 8298
      3134 8243 3089 8242 3074 8313 3078 8314
TIME...MOT...LOC 1547Z 241DEG 35KT 3121 8274 3096 8273

$$

GAC003-065-101-299-281615-
/O.CON.KJAX.SV.W.0059.000000T0000Z-110428T1615Z/
WARE GA-ATKINSON GA-CLINCH GA-ECHOLS GA-
1146 AM EDT THU APR 28 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM EDT
FOR NORTHWESTERN ECHOLS...NORTHERN CLINCH...SOUTHEASTERN ATKINSON AND
WESTERN WARE COUNTIES...

AT 1147 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM COGDELL TO 6 MILES SOUTH OF
HOMERVILLE...OR ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF
PEARSON TO 6 MILES SOUTH OF HOMERVILLE...MOVING NORTHEAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
COGDELL...ARGYLE...MANOR...WARESBORO AND NEEDHAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

&&

LAT...LON 3080 8314 3081 8311 3083 8311 3083 8310
      3086 8308 3086 8302 3088 8298 3108 8298
      3134 8243 3089 8242 3074 8313 3078 8314
TIME...MOT...LOC 1547Z 241DEG 35KT 3121 8274 3096 8273

$$

ENYEDI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 9:25 AM EDT, 1 hour 56 minutes earlier.

Area forecast discussion, Apr 28, 9:25 AM EDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
925 AM EDT THU APR 28 2011

.UPDATE...SQUALL LINE AHEAD OF THE COLD FRONT IS ENTERING THE SE
GA COUNTIES S OF PEARSON TO HOMERVILLE. THE LINE HAS BECOME BETTER
ORGANIZED AS IT ADVANCES EASTWARD. THE 12Z SOUNDINGS ARE VERY
UNSTABLE WITH CAPE OF 4000 J/KG ON KTAE AND 3200 J/KG ON KJAX.
LI'S ARE AROUND -8. DAMAGING WINDS AND HAIL ARE EXPECTED WITH THE
STRONGER STORMS...AND WITH HELICITIES ABV 200 ISOLD TORNADOES ARE
PSBL. THE ACTIVITY IS WILL MOVE ACRS SE GA AND SUWANNEE VALLEY THIS
MORN AND OVER REMAINDER OF NE FL THIS AFTN. TEMPS ARE ON TRACK TO
REACH HIGHS IN MID 80S NORTH TO LOW 90S SE PORTION...AND CONCERN
IS THAT STRONG DIURNAL HEATING AHEAD OF THE FRONT WILL ENHANCE THE
POTENTIAL FOR STRONG OR SEVERE STORMS AS SQUALL LINE AND LATER THE
FRONT INTERACT WITH CONVECTION FROM HEATING AND SEABREEZES.
CONVECTION IS EXPECTED TO CONTINUE OVER PORTIONS OF NE FL AND
COASTAL ZONES INTO THE EVENING BEFORE FADING. GRIDS ARE IN GOOD
SHAPE AND ONLY MINOR TWEAKS EXPECTED.

&&

.AVIATION...COLD FRONT WILL APPROACH THE TERMINALS THIS AFTERNOON.
EXPECT SCT TS WITH THE POTENTIAL FOR STRONG WIND GUSTS AND HAIL.
SINCE EXACT TIMING NOT KNOWN AND SCT NATURE OF THE STORMS...WILL
ADD TEMPO GROUPS AS TSRA DEVELOPS WEST OF TERMINALS...BUT DO HAVE
VCTS BEGINNING AT 16Z. AMENDMENTS WILL BE DONE FOR TS AS NECESSARY.

&&

.MARINE...WINDS/SEAS ARE DECREASING AT THE BUOYS AND WILL ALLOW
THE SCA TO EXPIRE AT 14Z...AND REPLACE WITH SCEC HEADLINE FOR
OFFSHORE LEGS. MAIN CONCERN WILL BE SCT STRONG TO ISOLD SEVERE
STORMS MOVING OFFSHORE THIS AFTN AND EVNG OUT AHEAD OF COLD
FRONT. WINDS WILL SHIFT TO NW AND INCREASE BEHIND THE FRONT LATE
TONIGHT INTO EARLY FRIDAY AND MAY SEE BRIEF SCA CONDITIONS
OFFSHORE. ONSHORE FLOW AND DRY CONDITIONS EXPECTED THIS WEEKEND AS
HIGH PRESSURE BUILDS JUST NORTH OF THE WATERS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  87  53  81  51 /  60  20   0   0
SSI  85  60  78  59 /  60  50   0   0
JAX  89  59  81  53 /  60  50   0   0
SGJ  89  64  78  59 /  60  40   0   0
GNV  89  61  83  51 /  60  40   0   0
OCF  91  63  84  52 /  60  40   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 10 AM EDT THIS MORNING FOR ALTAMAHA
     SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

&&

MKT/ABE/SEP
Hazardous weather outlook, Apr 28, 10:08 AM EDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1008 AM EDT THU APR 28 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-291000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
1008 AM EDT THU APR 28 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 5 PM TODAY FOR MOST OF
THE AREA...

...SCATTERED STRONG AND ISOLATED SEVERE THUNDERSTORMS TODAY...

...MODERATE RISK OF RIP CURRENTS ALONG THE COAST...

.DAY ONE...TODAY AND TONIGHT...

A PRE-FRONTAL SQUALL LINE AND COLD FRONT WILL TRACK SOUTHEAST ACROSS
THE ENTIRE FORECAST AREA TODAY. STRONG TO SEVERE THUNDERSTORMS ARE
EXPECTED TO PRODUCE DAMAGING WINDS AND LARGE HAIL. ISOLATED
TORNADOES ARE POSSIBLE. THE MAIN IMPACTS WILL BE ACROSS SOUTHEAST
GEORGIA DURING THE MORNING HOURS AND ACROSS NORTHEAST FLORIDA IN THE
AFTERNOON AND EVENING HOURS.

EASTERLY SWELLS WILL CONTINUE TO BRING AN ELEVATED RISK OF RIP
CURRENTS AT AREA BEACHES. PLEASE REFER TO THE SURF ZONE FORECAST
FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

ISOLATED THUNDERSTORMS ARE POSSIBLE NEXT TUESDAY WITH THE NEXT
FRONTAL PASSAGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IN THE EVENT THAT WATCHES
AND/OR WARNINGS ARE ISSUED FOR YOUR AREA.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

JCH/MKT

In the hours before

Special weather statement, Apr 28, 8:41 AM EDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
841 AM EDT THU APR 28 2011

GAZ134>136-281330-
APPLING-BACON-WAYNE-
841 AM EDT THU APR 28 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
WAYNE...CENTRAL APPLING AND NORTHERN BACON COUNTIES FOR STRONG WINDS
AND SMALL HAIL VALID UNTIL 930 AM EDT...

AT 841 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES NORTHWEST OF ALMA...MOVING
NORTHEAST AT 50 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND ALMA...BAXLEY...SURRENCY AND ODUM THROUGH 930 AM EDT. HAIL UP
TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN
BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3185 8209 3183 8205 3183 8201 3179 8198
      3160 8198 3151 8260 3155 8259 3156 8262
      3166 8262 3168 8259 3167 8252 3171 8252
      3190 8212
TIME...MOT...LOC 1241Z 244DEG 43KT 3160 8251

ENYEDI
Special weather statement, Apr 28, 8:44 AM EDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
844 AM EDT THU APR 28 2011

GAZ149-162-163-281330-
ATKINSON-CLINCH-ECHOLS-
844 AM EDT THU APR 28 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
ATKINSON...WESTERN CLINCH AND NORTHERN ECHOLS COUNTIES FOR STRONG
WINDS AND SMALL HAIL VALID UNTIL 930 AM EDT...

AT 843 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
DEVELOPING LINE OF STRONG THUNDERSTORM ALONG A LINE FROM 18 MILES
NORTHWEST OF DU PONT TO 11 MILES SOUTHWEST OF MAYDAY...MOVING
NORTHEAST AT 35 MPH. THESE THUNDERSTORMS WILL AFFECT AREAS AROUND
MAYDAY...PEARSON...DU PONT...HOMERVILLE...COGDELL...AXSON AND ARGYLE
THROUGH 930 AM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3080 8314 3081 8311 3083 8311 3086 8308
      3086 8302 3088 8298 3118 8298 3119 8305
      3128 8305 3136 8263 3128 8263 3128 8269
      3123 8270 3106 8261 3072 8272 3073 8314
TIME...MOT...LOC 1243Z 242DEG 31KT 3117 8305 3098 8301
          3077 8314

ENYEDI
Special weather statement, Apr 28, 9:22 AM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
922 AM EDT THU APR 28 2011

GAZ150>152-163-164-281400-
BRANTLEY-CHARLTON-CLINCH-PIERCE-WARE-
922 AM EDT THU APR 28 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL WARE...
PIERCE...WESTERN BRANTLEY...CENTRAL CLINCH AND NORTHWESTERN CHARLTON
COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 1000 AM EDT...

AT 922 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS ALONG A LINE FROM 4 MILES SOUTHEAST OF MILLWOOD TO 13
MILES SOUTH OF ARGYLE...MOVING EAST AT 40 MPH. THESE STRONG
THUNDERSTORMS WILL AFFECT AREAS AROUND MILLWOOD... ARGYLE...
MANOR... DIXIE UNION... WARESBORO... NEEDHAM... WAYCROSS...
SUNNYSIDE... DEENWOOD AND BLACKSHEAR THROUGH 1000 AM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN
BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3118 8270 3118 8267 3122 8269 3127 8268
      3128 8265 3127 8263 3129 8263 3148 8208
      3146 8206 3138 8204 3136 8201 3102 8209
      3085 8276
TIME...MOT...LOC 1322Z 248DEG 37KT 3124 8259 3091 8269

ENYEDI
Special weather statement, Apr 28, 10:27 AM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1027 AM EDT THU APR 28 2011

GAZ132-133-149-281515-
ATKINSON-COFFEE-JEFF DAVIS-
1027 AM EDT THU APR 28 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
JEFF DAVIS...ATKINSON AND COFFEE COUNTIES FOR STRONG WINDS AND SMALL
HAIL VALID UNTIL 1115 AM EDT...

AT 1027 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST
OF WILLACOOCHEE TO 11 MILES SOUTHWEST OF WILLACOOCHEE...MOVING
NORTHEAST AT 40 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND WILLACOOCHEE... AMBROSE... PEARSON... AXSON...
BROXTON... DOUGLAS... WEST GREEN...SNIPESVILLE AND DENTON THROUGH
1115 AM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3187 8260 3119 8274 3118 8284 3118 8304
      3125 8305 3127 8304 3131 8307 3133 8307
      3136 8311 3140 8314 3146 8316 3149 8311
      3154 8308 3160 8306
TIME...MOT...LOC 1427Z 226DEG 35KT 3150 8304 3127 8307

ENYEDI
Special weather statement, Apr 28, 10:36 AM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1036 AM EDT THU APR 28 2011

GAZ150-163-281515-
CLINCH-WARE-
1036 AM EDT THU APR 28 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL WARE
AND CENTRAL CLINCH COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID
UNTIL 1115 AM EDT...

AT 1036 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 9 MILES SOUTH OF HOMERVILLE...MOVING
NORTHEAST AT 35 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND HOMERVILLE...ARGYLE...MANOR AND NEEDHAM THROUGH 1115 AM EDT.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3103 8283 3127 8237 3101 8239 3101 8242
      3083 8242 3081 8283
TIME...MOT...LOC 1436Z 238DEG 30KT 3093 8274

ENYEDI
Special weather statement, Apr 28, 11:10 AM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1110 AM EDT THU APR 28 2011

GAZ149-162-163-281615-
ATKINSON-CLINCH-ECHOLS-
1110 AM EDT THU APR 28 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
ATKINSON...NORTHWESTERN CLINCH AND NORTHWESTERN ECHOLS COUNTIES FOR
STRONG WINDS AND SMALL HAIL VALID UNTIL 1215 PM EDT...

AT 1110 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED 11 MILES WEST OF MAYDAY...OR 5 MILES
SOUTHEAST OF VALDOSTA...MOVING NORTHEAST AT 25 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND MAYDAY AND DU PONT
THROUGH 1215 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3080 8314 3081 8311 3083 8311 3083 8310
      3086 8308 3086 8302 3088 8298 3118 8298
      3119 8304 3128 8290 3092 8275 3069 8313
      3078 8314
TIME...MOT...LOC 1510Z 225DEG 22KT 3084 8318

ENYEDI

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 8:41 AM EDTSpecial Weather StatementJAXAppling, Bacon49 min
Apr 28, 8:44 AM EDTSpecial Weather StatementJAXAtkinson, Clinch46 min
Apr 28, 9:22 AM EDTSpecial Weather StatementJAXClinch, Pierce, Ware38 min
Apr 28, 9:32 AM EDTSevere Thunderstorm WarningJAXClinch, Echols58 min
Apr 28, 10:27 AM EDTSpecial Weather StatementJAXAtkinson, Coffee, Jeff Davis48 min
Apr 28, 10:36 AM EDTSpecial Weather StatementJAXClinch, Ware39 min
Apr 28, 11:10 AM EDTSpecial Weather StatementJAXLanier65 min
Apr 28, 11:29 AM EDTSpecial Weather StatementJAXAppling, Jeff Davis61 min
Apr 28, 11:58 AM EDTSevere Thunderstorm WarningJAXEchols32 min
Apr 28, 12:11 PM EDTSevere Thunderstorm WarningJAXClinch, Echols20 min
Apr 28, 12:14 PM EDTSpecial Weather StatementJAXAtkinson, Coffee, Jeff Davis46 min
Apr 28, 12:20 PM EDTSpecial Weather StatementJAXAppling40 min
Apr 28, 12:30 PM EDTSevere Thunderstorm WarningJAXClinch, Echols30 min
Apr 28, 12:38 PM EDTSpecial Weather StatementJAXAppling37 min
Apr 28, 12:45 PM EDTTornado WarningJAXClinch, Echols30 min
Apr 28, 1:14 PM EDTSevere Thunderstorm WarningJAXCharlton, Clinch, Echols, Ware46 min
Apr 28, 1:36 PM EDTSpecial Weather StatementJAXClinch, Ware39 min
Apr 28, 1:41 PM EDTSpecial Weather StatementJAXCoffee34 min
Apr 28, 2:10 PM EDTSpecial Weather StatementJAXBacon35 min
Apr 28, 2:24 PM EDTSpecial Weather StatementJAXBacon, Coffee36 min
Apr 28, 3:07 PM EDTSpecial Weather StatementJAXWare38 min
Apr 28, 3:11 PM EDTSpecial Weather StatementJAXPierce, Wayne49 min
Apr 28, 3:18 PM EDTSevere Thunderstorm WarningJAXBrantley, Camden, Charlton, Glynn, Ware, Wayne42 min
Apr 28, 3:25 PM EDTSpecial Weather StatementJAXAtkinson, Bacon50 min
Apr 28, 3:37 PM EDTTornado WarningJAXBrantley, Camden, Charlton, Glynn, Ware, Wayne23 min
Apr 28, 3:56 PM EDTTornado WarningJAXBrantley, Camden, Glynn34 min
Apr 28, 4:06 PM EDTSpecial Weather StatementJAXPierce, Wayne39 min
Apr 28, 4:11 PM EDTSevere Thunderstorm WarningJAXGlynn, Wayne19 min
Apr 28, 4:38 PM EDTSpecial Weather StatementJAXEchols37 min
Apr 28, 5:42 PM EDTSpecial Weather StatementJAXWare48 min
Apr 28, 7:24 PM EDTSpecial Weather StatementJAXGlynn36 min
Apr 28, 7:52 PM EDTSpecial Weather StatementJAXCharlton38 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.